Amicable Orthogonal Designs of Order Eight

Street D.J. (1982) Amicable Orthogonal Designs of Order Eight. Journal of the Australian Mathematical Society, 33 1: 23-29. doi:10.1017/S1446788700017572


Author Street D.J.
Title Amicable Orthogonal Designs of Order Eight
Journal name Journal of the Australian Mathematical Society   Check publisher's open access policy
ISSN 1446-8107
Publication date 1982
Sub-type Article (original research)
DOI 10.1017/S1446788700017572
Volume 33
Issue 1
Start page 23
End page 29
Total pages 7
Subject 2600 Mathematics
Abstract New amicable orthogonal designs of order eight are given and they are used to construct new orthogonal designs of order 32.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 05 Jul 2016, 03:12:10 EST by System User